# SDR CA000713012

- Difficulty date: June 19, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 11,270 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 73806
- Condition: Bent
- Location: Intake
- Part time: 29,640 hours
- Component: Pushrod, Lyc
- Stage of operation: CR
- How discovered: V
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

(CAN) - BENT PUSHROD CAUSING POWER LOSS AND ROUGH RUNNING ENGINE. - REASON FOR BENDING UNKNOWN.
